MathSciNet Relay Station
MathSciNet bibliographic data
MR1437126 (97k:62057b) 62F15 (62E20 62E25 65U05)
Shaw, J. E. H.; Genz, Alan; Monahan, John; Schervish, Mark J.; Wasserman, Larry; Wolfinger, Russ Comments on: "Methods for approximating integrals in statistics with special emphasis on Bayesian integration problems'' [Statist. Sci. 10 (1995), no. 3, 254–272; MR1390518 (97k:62057a)] by M. Evans and T. Swartz. With a rejoinder by Evans and Swartz. Statist. Sci. 11 (1996), no. 1, 54–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement